# SDR FDEA202212200207

- Difficulty date: December 20, 2022
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: AEA0427502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO RH AFT OF STA.1179 AT STR.27 - CORROSION ON STR/FITTING. REMOVED AND REPLACED LONGERON (P/N: AEA0427-506) LOCATED AT STR 27R BETWEEN STA   1179-1199 IAW DAC DWG # AEA0427 AND MD-11 SRM 51-33-01-0G.    **MAJOR REPAIR**
